# SDR AALA20170223015

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 51,819 hours, 20,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT AT THE FIRST CLASS GALLEY HAS A DETACHED LENS COVER. REPLACED LIGHT ASSEMBLY IAW AMM 33-51-02. OPERATIONAL CHECK GOOD.
